# SDR SWAA2019020629279

- Difficulty date: January 8, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT SHIELD CORRODED BETWEEN BS 500-8 TO BS 500A, RBL 24.  R&R SHIELD IAW SRM AND DWG.
